Volume 14, Issue 4
A Multigrid Method for Nonlinear Parabolic Problems

X. J. Yu

DOI:

J. Comp. Math., 14 (1996), pp. 363-382

Published online: 1996-08

Preview Full PDF 32 1017
Export citation
  • Abstract

The multigrid algorithm in [13] is developed for solving nonlinear parabolic equations arising from the finite element discretization. The computational cost of the algorithm is approximate $O(N_kN)$ where $N_k$ is the dimension of the finite element space and $N$ is the number of time steps.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-14-363, author = {}, title = {A Multigrid Method for Nonlinear Parabolic Problems}, journal = {Journal of Computational Mathematics}, year = {1996}, volume = {14}, number = {4}, pages = {363--382}, abstract = { The multigrid algorithm in [13] is developed for solving nonlinear parabolic equations arising from the finite element discretization. The computational cost of the algorithm is approximate $O(N_kN)$ where $N_k$ is the dimension of the finite element space and $N$ is the number of time steps. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9245.html} }
TY - JOUR T1 - A Multigrid Method for Nonlinear Parabolic Problems JO - Journal of Computational Mathematics VL - 4 SP - 363 EP - 382 PY - 1996 DA - 1996/08 SN - 14 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9245.html KW - AB - The multigrid algorithm in [13] is developed for solving nonlinear parabolic equations arising from the finite element discretization. The computational cost of the algorithm is approximate $O(N_kN)$ where $N_k$ is the dimension of the finite element space and $N$ is the number of time steps.
X. J. Yu. (1970). A Multigrid Method for Nonlinear Parabolic Problems. Journal of Computational Mathematics. 14 (4). 363-382. doi:
Copy to clipboard
The citation has been copied to your clipboard